Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 19, 2020, 9:57 AM CDT for Tulsa County, Oklahoma. It took effect at Mar 19, 2020, 1:00 PM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 9:57 AM CDT (14:57 UTC)
- In effect from
- Mar 19, 2020, 1:00 PM CDT
- Expired
- Mar 20, 2020, 8:06 AM CDT
- In force
- 19 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tulsa County, OK
The river
Written for the forecast point Bird Creek near Owasso (OWSO2). The gauge peaked at 20.00 ft at Mar 19, 2020, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
091 WGUS44 KTSA 191457 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 957 AM CDT Thu Mar 19 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. OKC143-192256- /O.NEW.KTSA.FL.W.0040.200319T1800Z-200320T1200Z/ /OWSO2.1.ER.200319T1800Z.200320T0000Z.200320T0600Z.NO/ 957 AM CDT Thu Mar 19 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Owasso-Mingo * from this afternoon to Friday morning. * At 9:00 AM Thursday, the stage was 16.15 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Owasso-Mingo is expected to rise above flood stage this afternoon and continue to rise to near 18.5 feet by this evening. The river is expected to fall below flood stage Friday before dawn. * Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th Street North may be impassable near Mingo Road. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
4 follow-up statements
097 WGUS84 KTSA 191939 FLSTSA Flood Statement National Weather Service Tulsa OK 239 PM CDT Thu Mar 19 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. Illinois River at Chewey affecting Adair...Cherokee and Delaware Counties. OKC001-021-041-200338- /O.EXT.KTSA.FL.W.0033.200320T0306Z-200321T0645Z/ /CWYO2.1.ER.200320T0306Z.200320T1200Z.200321T0045Z.NO/ 239 PM CDT Thu Mar 19 2020 ...Flood Warning extended until late Friday night... The Flood Warning continues for The Illinois River at Chewey. * from this evening to late Friday night. * At 2:15 PM Thursday, the stage was 8.27 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River at Chewey is expected to rise above flood stage tonight and continue to rise to near 14.9 feet by Friday morning. The river is expected to fall below flood stage Friday evening. * Impact...At 15.0 feet, moderate flooding occurs from near Fidler's Bend to near Hanging Rock. Moderate flooding of agricultural lands may result in livestock issues. Travel around Hanging Rock is impacted. Road access near the river is cut off to residential homes southeast of Chewey Bridge. Access to Winset Hollow is cut off. A few cabins in the Fidler's Bend area may have minor flooding. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487 $$ OKC113-143-200338- /O.EXT.KTSA.FL.W.0037.000000T0000Z-200320T0834Z/ /SPEO2.1.ER.200319T1351Z.200319T1830Z.200320T0234Z.NO/ 239 PM CDT Thu Mar 19 2020 The Flood Warning continues for The Bird Creek near Sperry. * until late tonight. * At 2:00 PM Thursday, the stage was 22.91 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Bird Creek near Sperry will begin falling and will fall below flood stage by tonight. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-200338- /O.EXT.KTSA.FL.W.0040.000000T0000Z-200320T1848Z/ /OWSO2.1.ER.200319T1647Z.200320T0000Z.200320T1248Z.NO/ 239 PM CDT Thu Mar 19 2020 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until Friday afternoon. * At 2:00 PM Thursday, the stage was 18.96 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Bird Creek near Owasso-Mingo will continue rising to near 19.5 feet this evening. The river is expected to fall below flood stage Friday morning. * Impact...At 20.0 feet, moderate flooding occurs near 56th Street North near Mingo Road. Mingo Road near 66th Street North may become impassable. Access roads near the Oxley Nature Center at Mohawk Park may be flooded. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
712 WGUS84 KTSA 200124 FLSTSA Flood Statement National Weather Service Tulsa OK 824 PM CDT Thu Mar 19 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-143-200923- /O.EXT.KTSA.FL.W.0037.000000T0000Z-200320T1200Z/ /SPEO2.1.ER.200319T1351Z.200319T2030Z.200320T0600Z.NO/ 824 PM CDT Thu Mar 19 2020 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Bird Creek near Sperry. * until Friday morning, or until the warning is cancelled. * At 8:00 PM Thursday, the stage was 22.50 feet. * Flood stage is 21.0 feet. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by Friday before dawn. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-200923- /O.EXT.KTSA.FL.W.0040.000000T0000Z-200320T1950Z/ /OWSO2.1.ER.200319T1647Z.200319T2230Z.200320T1350Z.NO/ 824 PM CDT Thu Mar 19 2020 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until Friday afternoon, or until the warning is cancelled. * At 7:00 PM Thursday, the stage was 19.53 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Bird Creek near Owasso-Mingo will continue falling to below flood stage by Friday morning. * Impact...At 20.0 feet, moderate flooding occurs near 56th Street North near Mingo Road. Mingo Road near 66th Street North may become impassable. Access roads near the Oxley Nature Center at Mohawk Park may be flooded. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
018 WGUS84 KTSA 200804 FLSTSA Flood Statement National Weather Service Tulsa OK 304 AM CDT Fri Mar 20 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-143-200834- /O.CAN.KTSA.FL.W.0037.000000T0000Z-200320T1200Z/ /SPEO2.1.ER.200319T1351Z.200319T2030Z.200320T0505Z.NO/ 304 AM CDT Fri Mar 20 2020 The Flood Warning is cancelled for The Bird Creek near Sperry. * At 2:00 AM Friday, the stage was 19.95 feet. * Flood stage is 21.0 feet. * The river fell below flood stage before dawn Friday. * Forecast...The Bird Creek near Sperry will continue falling and remain below flood stage. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-201537- /O.EXT.KTSA.FL.W.0040.000000T0000Z-200320T1537Z/ /OWSO2.1.ER.200319T1647Z.200319T2230Z.200320T0937Z.NO/ 304 AM CDT Fri Mar 20 2020 The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until this morning, or until the warning is cancelled. * At 2:00 AM Friday, the stage was 18.66 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Bird Creek near Owasso-Mingo will continue falling to below flood stage by early this morning. * Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th Street North may be impassable near Mingo Road. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
807 WGUS84 KTSA 201306 FLSTSA Flood Statement National Weather Service Tulsa OK 806 AM CDT Fri Mar 20 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. OKC143-201336- /O.CAN.KTSA.FL.W.0040.000000T0000Z-200320T1537Z/ /OWSO2.1.ER.200319T1647Z.200319T2230Z.200320T1005Z.NO/ 806 AM CDT Fri Mar 20 2020 The Flood Warning is cancelled for The Bird Creek near Owasso-Mingo. * At 7:00 AM Friday, the stage was 17.2 feet. * Flood stage is 18.0 feet. * The river fell below flood stage early this morning. * Forecast...The Bird Creek near Owasso-Mingo will continue falling and remain below flood stage. * Impact...At 17.0 feet, faster flows are expected along the river but no flooding occurs. Interests near the river and near Mohawk Park should continue to monitor later forecasts. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:47 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 19, 6:47 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
647 AM CDT Thu Mar 19 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.
&&
.PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/
DISCUSSION...
A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.
Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.
These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.
Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.
After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.
Snider
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ049-053-057-058-
060>076.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for OKZ054>056-059>061.
AR...Flash Flood Watch through this evening for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....23Hazardous weather outlook, Mar 19, 5:18 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Thu Mar 19 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Thu Mar 19 2020
FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7PM THIS EVENING
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA... US highway 169 and eastward with the greatest potential
over southeast Oklahoma.
ONSET... This afternoon and evening.
FLASH FLOOD.
RISK...Limited.
AREA... Interstate 44 and southeastward.
ONSET... Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA... Eastern Oklahoma and northwestern Arkansas.
ONSET... Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA... Areas along and northwest of Interstate 44.
ONSET... Late this morning.
DISCUSSION...
Strong thunderstorms continue early this morning, but continue to
show signs of weakening as upper level dynamics that supported
isolated severe storms earlier this morning have diminished. With
that said, a flash flooding threat remains as additional rounds of
showers and storms move over already saturated soils from recent
rains.
This afternoon is expected to heat up and when combined with
favorable dynamics, a few severe storms will be possible,
especially over southeast Oklahoma and west-central Arkansas
along an advancing dry line. These storms will be capable of
producing hail up to ping pong ball size and damaging wind gusts
up to 70 miles per hour. There is a very low, but non zero,
tornado threat for the aforementioned region as well. In addition
to the aforementioned severe threat
Winds will begin increasing late this morning behind a passing dry
line. Sustained winds will be between 15 to 25 miles per hour with
wind gusts up to 45 miles per hour at times possible. As a result,
a Wind Advisory has been issued for points along and northwest of
Interstate 44 for this afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
After a fairly quiet and cold weekend where freeze/frost headlines
may be needed for Saturday morning, additional rounds of showers
and storms look to move into the area for the first half of next
week. The good news is that these showers and storms do not
appear to bring a whole lot of precipitation to the region at this
time.
weather.gov/tulsa contains additional information.
SniderIn the hours before
Local storm report, Mar 19, 6:23 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
623 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 8 E DRUMRIGHT 35.99N 96.46W
03/19/2020 CREEK OK BROADCAST MEDIA
MOBILE HOME AND PROPANE SUPPY TANK FLIPPED OR DAMAGED BY
THUNDERSTORM WINDS EAST OF DRUMRIGHT NEAR INTERSECTION OF
HWY 33 AND 433RD WEST AVE.
&&
JDSSpecial weather statement, Mar 19, 6:32 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
632 AM CDT Thu Mar 19 2020
ARZ001-010-OKZ062-063-068-069-191200-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-
632 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...DELAWARE...
NORTHEASTERN MAYES...ADAIR AND NORTHEASTERN CHEROKEE COUNTIES UNTIL
700 AM CDT...
At 632 AM CDT, strong thunderstorms were located along a line
extending from Hoot Owl to 2 miles north of Twin Oaks to 3 miles
north of Christie to 3 miles southeast of Stilwell. Movement was
northeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Stilwell...
Jay... Bella Vista...
Lowell... Grove...
Farmington... Prairie Grove...
Gentry... Elkins...
Tontitown... Bethel Heights...
Gravette... West Fork...
Lincoln... Cave Springs...
This includes Interstate 49 between mile markers 49 and 93.
LAT...LON 3667 9462 3650 9462 3650 9419 3634 9410
3597 9395 3576 9446 3576 9449 3575 9449
3564 9475 3592 9476 3616 9499 3634 9526
3651 9502 3651 9501 3652 9500 3667 9480
TIME...MOT...LOC 1132Z 234DEG 54KT 3635 9513 3624 9484 3600 9470 3577
9461
LacySpecial weather statement, Mar 19, 6:57 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Tulsa OK
657 AM CDT Thu Mar 19 2020
ARZ001-002-191230-
Carroll AR-Benton AR-
657 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 730 AM CDT...
At 657 AM CDT, a strong thunderstorm was located 5 miles northeast of
Rogers, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Rogers... Eureka Springs...
Pea Ridge... Garfield...
Gateway... Beaver...
Grandview... Avoca...
Hill Top... Beaver Lake...
Walnut Hill... Monte Ne...
Larue... Pleasant Ridge...
Oak Hill... Busch...
LAT...LON 3626 9405 3641 9417 3650 9403 3650 9361
3645 9357
TIME...MOT...LOC 1157Z 236DEG 31KT 3638 9404
LacyLocal storm report, Mar 19, 7:31 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 N COLLINSVILLE 36.38N 95.84W
03/19/2020 TULSA OK BROADCAST MEDIA
HORSEPEN MOBILE HOME PARK NORTH OF COLLINSVILLE FLOODED
DUE TO HORSEPEN CREEK FLOODING.
&&
JDSLocal storm report, Mar 19, 7:34 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD COLLINSVILLE 36.36N 95.84W
03/19/2020 TULSA OK BROADCAST MEDIA
REPORT OF FLOODING AT MULTIPLE LOCATIONS ALONG HWY 20
BETWEEN COLLINSVILLE AND SKIATOOK.
&&
JDSSpecial weather statement, Mar 19, 9:27 AM CDT, 30 minutes before
Special Weather Statement National Weather Service Tulsa OK 927 AM CDT Thu Mar 19 2020 OKZ068>072-074-191500- Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK- 927 AM CDT Thu Mar 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL...EAST CENTRAL MCINTOSH...SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND EASTERN MUSKOGEE COUNTIES UNTIL 1000 AM CDT... At 925 AM CDT, strong thunderstorms were located along a line extending from 2 miles east of Greenleaf State Park to 4 miles northwest of Porum. Movement was northeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Sallisaw... Stilwell... Muldrow... Warner... Vian... Gore... Porum... Webbers Falls... Gans... Marble City... Braggs... Tamaha... Brushy... Adair State Park... Greenleaf State Park... Pumpkin Center... Maryetta... Cookson... Brushy Lake State Park... Cherokee Landing State Park... This includes Interstate 40 in Oklahoma between mile markers 271 and 320. LAT...LON 3531 9551 3577 9518 3591 9459 3536 9456 TIME...MOT...LOC 1425Z 241DEG 58KT 3561 9512 3539 9533
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 6 hr |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 2:52 PM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.